UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 52

of 'Cutaneous side effects of conventional chemotherapy agents'

52
TI
Occurrence of subacute cutaneous lupus erythematosus after treatment with fluorouracil and capecitabine.
AU
Weger W, Kränke B, Gerger A, Salmhofer W, Aberer E
SO
J Am Acad Dermatol. 2008;59(2 Suppl 1):S4.
 
Capecitabine, an oral fluoropyrimidine and 5-fluorouracil (FU) prodrug recently approved for the treatment of metastatic colon and breast cancer, is currently under investigation in patients with gastric cancer. It has the advantage of oral administration, and good tolerability with its activity being comparable with intravenous 5-FU. Lupus erythematosus and lupuslike drug eruptions have been observed after 5-FU treatment, but so far no cases of subacute cutaneous lupus erythematosus have been described in patients treated either with capecitabine or 5-FU. We report a patient who developed subacute cutaneous lupus erythematosus after administration of 5-FU and capecitabine.
AD
Department of Dermatology, Medical University of Graz, Graz, Austria.
PMID